# SDR DXTA200702225

- Difficulty date: May 31, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 750
- Aircraft serial: 7500102
- Aircraft time: 7,641 hours, 4,646 cycles
- Engine: Allsn AE3007C
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Vibrates
- Location: Nose
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

BAD NOSE WHEEL SHIMMY ON TAKEOFF ROLL. ABORTED TAKE OFF AT 50 KTS.  [06-15-07]  REPLACED LEFT & RIGHT NOSE WHEEL ASSY. IAW CE 750 MM CH 32-41-01 & 12-20-10   OP'S CHK GOOD.
